# SDR SWIA2020032749433

- Difficulty date: February 18, 2020
- Submitted: March 27, 2020
- Operation: Air carrier
- Aircraft: N740SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10196
- Aircraft time: 41,889 hours, 26,872 cycles
- System (JASC): 5240 · Service Doors
- Part: Angle
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR SUPPORT STRUCTURE LOWER SEAL STRICKER ANGLE RH FS 319.70 TO 349.00 HAS CORROSION AROUND FASTENER HOLE FOR COVER PLATE AS MARKED.    (C-CHECK) RO 3/25/2020    SERVICE DOOR SUPPORT STRUCTURE LOWER SEAL STRICKER ANGLE R/H FS319.70 TO FS349 OUT OF LIMITS  REF CRJ 700 SRM.  REMOVED AND INSTALLED SERVICE DOOR SUPPORT STRUCTURE LOWER SEAL STRICKER ANGLE R/H FS319.70 TO FS349  REF CRJ 700 SRM. LEAK CHECK OF OUTER SKIN IN REPAIR AREA LEAK CHECK GOOD NO DEFECTS NOTED REF CRJ 700 AMM.
